# SDR AWXA200500658

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 21,130 hours, 8,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLT 98 - DURING TURN TO SEA, FOUND 2 AFT FLASHLIGHTS BATTERIES LOW.  REMOVED AND REPLACED BATTERIES IN EACH AFT CABIN FLASHLIGHTS.  OPERATIONAL CHECK GOOD.
